Article Text

other Versions

PDF
A case of metronidazole-induced neurotoxicity
  1. Jeremy McCabe1,
  2. Jeremy Neale1,
  3. Ajay Varghese2
  1. 1Dorset County Hospital NHS Foundation Trust, Dorchester, UK
  2. 2Department of Radiology, Dorset County Hospital NHS Foundation Trust, Dorchester, UK
  1. Correspondence to Dr Jeremy Neale, Dorset County Hospital NHS Foundation Trust, Dorchester, UK; jeremy.neale{at}dchft.nhs.uk, jeremy_neale{at}hotmail.com

Statistics from Altmetric.com

A 35-year-old woman presented with a short history of dysarthria, poor coordination and ataxic gait. She was being treated with a long course of intravenous metronidazole and meropenem for an aortic root infection after type A thoracic aortic dissection repair. Bilaterally symmetrical …

View Full Text

Request permissions

If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.